ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A remark on product of Dirichlet L-functions

Joshi, K and Yogananda, CS (1999) A remark on product of Dirichlet L-functions. In: Acta Arithmetica, 91 (4). pp. 325-327.

[img] PDF
A_remark_on_product_of.pdf - Published Version
Restricted to Registered users only

Download (167kB) | Request a copy
Official URL: http://journals.impan.gov.pl/aa/
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Institute of Mathematics of the Polish Academy of Sciences.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Depositing User: Ms V Mangala
Date Deposited: 23 Jun 2011 05:27
Last Modified: 23 Oct 2018 14:49
URI: http://eprints.iisc.ac.in/id/eprint/38582

Actions (login required)

View Item View Item